# SDR DALA2016122010033

- Difficulty date: December 19, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 53,802 hours, 21,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE RT WHEEL WELL BS 663 PRESSURE BULKHEAD CRACKED.  MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 57-10-10 REPAIR 3.
